Motivic milnor fibers and jordan normal forms of milnor monodromies

Yutaka Matsui, Kiyoshi Takeuchi

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


By calculating the equivariant mixed Hodge numbers of motivic Milnor fibers introduced by Denef-Loeser, we obtain explicit formulas for the Jordan normal forms of Milnor mon- odromies. The numbers of the Jordan blocks will be described by the Newton polyhedron of the polynomial.

Original languageEnglish
Pages (from-to)207-226
Number of pages20
JournalPublications of the Research Institute for Mathematical Sciences
Issue number2
Publication statusPublished - 2014


  • Milnor fiber
  • Milnor monodromy
  • Mixed Hodge number
  • Newton polyhedron


Dive into the research topics of 'Motivic milnor fibers and jordan normal forms of milnor monodromies'. Together they form a unique fingerprint.

Cite this